Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Kidney stones, cfs, fibromyalgia - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hey my sister has been sick since February of this year. They found out she had kidney stones and were treating the pain with Tylenol # 3. She also has been diagnosed with CFS and fibromyalgia. They gave her morphine and percocet they took her off the pain medicine and started her on Lyrica after 3 days she started having a tremor in her right leg and arm. They stopped the lyrica and the only thing has been continued to be given to her is benedryl and lorazpam. This was all in February. She is still continuing to have the tremor in the leg. We just took her to the ER last night and she has strider and they gave her prednisone to help with that after taking that this morning her breathing was very rapid and her heart rate has been very high sometimes as high as 155 beats per min. She has put on 11 pounds in two weeks, has swelling, very fatigued, takes a very very luke warm shower and almost faints every time. They have tested her for mono, cancers, blood clots, and all regular blood work. They have even done MRI, EKG, and EEG and everything is normal. Could the benedryl and the lorazpam be causing the reaction to the Lyrica to contine??? Thanks for any help or thoughts you can provide.
Doctor :   hi
Doctor :   let me go throug this
User :   thanks for your time
Doctor :   ok
Doctor :   wats your sisters age

User :   So do u think those two medications could be causing the tremor to continue?
User :   16
Doctor :   ok
Doctor :   morphine does not cause tremors
User :   they said the lyrica cause the tremor
Doctor :   Lorazepam, is a anti anxiety drug
Doctor :   it does not cause tremors
User :   but would it interact with the lyrica? They also tried cogentin and it caused her to have weird eye movements after one dose
Doctor :   ok
Doctor :   avoid Lyrica help yu
User :   she only took it for 3 days in feb and since then has had the tremor
Doctor :   is she still on tremors

Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.

Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor